# SDR ASOA201912303010

- Difficulty date: December 30, 2018
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 30,233 hours, 23,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14529563001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND SHEAR CLIP AT FRAME 79 BETWEEN STRINGER 01L-03L CRACKED. MAINTENANCE REPLACED SHEAR CLIP.
